Jump to content
CrazyBoards.org

I almost died yesterday, again. Might be TMI


Recommended Posts

This bipolar is seriously trying to take me out. I literally must be some type of cat with 9 lives because that’s about that amount of times I should have died since 10. I’m either cursed, blessed or more likely just lucky in the wrong areas.

I’ve been taking flexeril. For pain issues. For the last 3 weeks I’ve been getting a bit uh crazy. Little did I know it’s similar to trycylic anti depressants? So steadily I’ve been doing more and more off the wall shit and cycling like nuts.

so for the last 3 months every 12 hours I’ve been taking 600-1500 mg of various types of edible, liquid  and other types of none smoked THC. A good dose for someone with no tolerance or uses a couple times a week is 50 mg to put it perspective. Yeah ridiculous I know. Needless to say that was stupid but I’m an addict and I’m just adding this in to show what type of stress my body was under.

back to almost dying. I can’t seem to stay on a topic. Wonder why (sarcasm) 

Anyways I’m having sex my wife. After ingesting  said 1000 mg of THC, 10 mg flexeril, 3 mg of clonazepam, and 10 mg of cialis (because as soon as touch a psych med like benZos  or anything related to psyche meds like flexeril, boom, ED.) so were having sex, I have delayed ejaculation. Takes me a awhile to get off and I never cum first. Sucks tbh. So sometimes our sessions can go awhile like leave feeling like I ran 10 km. So my heart is starting to feel funny and I stop, she’s does some stuff for me we i finish and my legs go numb, then my arms, then my chest is feeling tight then I can’t breath etc 

she calls the ambulance and and I’m a pretty big guy. my 6’2 210 lbs dead weighted ass is getting hauled by I think 4 paramedics into the Ambulance with me in boxers a T-shirt in Canadian winter lucky it was warm ish at 0 degrees Celsius.

so we’re going my blood pressure is all fucked, heart, etc and I’m practically paralyzed I’m asking the paramedic if this is it and if so help me up so I can die on my feet like a man. 

We roll into the hospital alarms start going off, docs are working on me I’m not to sure what’s going on now as I think I was 3 out of 6 feet deep in the ground.

long story short they couldn’t find anything wrong but think I was going into some type of shock because of the strain on my body. Hard living I guess plus I eat like shit 50 percent of the time. 

I don’t use psychemeds I can’t afford to gain 100 lbs due to a variety of health problems. Also I’m only 31 on not ready to accept giving up sex. I’m WAY to sexual to lose another thing in life I actually like about life. I’m also an ultra rapid metabolizer  of cyp2d6 so I don’t metabolize most drugs right leading to tons of sides and issues. Potentially deadly.

The docs settled my body hydrated me and I could move again in 5 hours.

I’m sitting here after being up all night so scattered I thought writing this would help.

it didn’t, feel like to do whatever the computer equivalent of lighting a piece of paper on fire to this post if needed.

How the hell do any of you manage mental health chronic health problems, addictions, financial problems all the same time without losing your mind? I’m failing I’m not even gonna lie

Tips appreciated from anyone going through these things on how to cope. I need to learn b4 my mind subconsciously puts a hit on me.

 

 

 

 

Edited by Chrisalt87
Link to comment
Share on other sites

9 hours ago, jt07 said:

Since they couldn't find anything wrong, are you sure you didn't have one massive panic attack? I had a massive panic attack once that lasted 24 hours.

A 24 hour panic attack eh. That sounds terrible I won’t lie. I didn’t even know that was possible. I mean the type panic attack where you literally are concerning doctors.

I have had lots of panic attacks in my younger days and each one was nuts but if it was indeed a panic attack then it was the worst of my life. 

 

Thanks for the input 

 

 

Link to comment
Share on other sites

I think that most docs would be imclined to try and work on the addiction and some sleep hygiene before starting a lot of meds, because it would be hard to otherwise tell where one issue ends and the other begins. If that's the case you could get in some serious therapy and maybe some addiction counciling and may get some relief without even taking new meds. It might be worth a conversation with a psychologist at least. Also, many people have psych med horror stories about totally losing sex drive/ability but just as many people can still function fine...it may not be a foregone conclusion if you get the right med(s) at the right doses. Even if it does happen there are ways to correct 

Link to comment
Share on other sites

At some point when I was dangerously suicidal my pdoc put me on an antidepressant that killed sex.  I had the desire but I couldn't finish.  That is more frustrating than just not wanting to have sex in the first place.  At my next appointment I told him and he said, "well, not having sex is better than killing yourself."  He had a good point.  Once I was mostly stabilized and not in immediate danger of harming myself we switched meds around and now sex isn't a problem.

Whether the side effect of a med is losing sex or something else, maybe you could look at it as just temporary until you get your body/mind stable and back on track.

  • Like 2
Link to comment
Share on other sites

19 hours ago, patents said:

At some point when I was dangerously suicidal my pdoc put me on an antidepressant that killed sex.  I had the desire but I couldn't finish.  That is more frustrating than just not wanting to have sex in the first place.  At my next appointment I told him and he said, "well, not having sex is better than killing yourself."  He had a good point.  Once I was mostly stabilized and not in immediate danger of harming myself we switched meds around and now sex isn't a problem.

Whether the side effect of a med is losing sex or something else, maybe you could look at it as just temporary until you get your body/mind stable and back on track.

Yeah sounds reasonable enough tbh. Thanks for the advice. The only problem is literally every psyche med causes the sex sides. It never gets resolved with names changes or anything else.

true though better the offing yourself I guess

 

 

Link to comment
Share on other sites

14 hours ago, Chrisalt87 said:

 The only problem is literally every psyche med causes the sex sides.

Have you tried literally every one? Most psych meds (and some for other conditions) have a risk of sexual side effects, but usually if one causes it, another won't, because they all work a little differently. 

And 

On 12/26/2018 at 5:26 PM, patents said:

 I was mostly stabilized and not in immediate danger of harming myself we switched meds around and now sex isn't a problem.

Whether the side effect of a med is losing sex or something else, maybe you could look at it as just temporary until you get your body/mind stable and back on track.

This, I think, is very important. You won't be able to have any more sex if you're dead. You MUST take care of yourself, get yourself healthy. Once the illness is back under control, you can start focusing on sex again. 

Link to comment
Share on other sites

2 hours ago, Rabbity9 said:

Have you tried literally every one? Most psych meds (and some for other conditions) have a risk of sexual side effects, but usually if one causes it, another won't, because they all work a little differently. 

And 

This, I think, is very important. You won't be able to have any more sex if you're dead. You MUST take care of yourself, get yourself healthy. Once the illness is back under control, you can start focusing on sex again. 

Yeah I hear you. I’m trying to get my health back. Been sober a week 180 my diet. Basically one extreme to the next living wise. I have to for other health reasons.

about the psyche meds through. Pretty much every one (I’m not even joking) that are used for my diagnosis, with the exeception of maybe a new one that just came out. It’s always the same. Makes me depressed as hell. Worse then the depression lol.

 

Link to comment
Share on other sites

I’ve found a low dose of Cymbalta does not affect my sexuality. And believe me, I am not letting that go again. Lexapro is not bad either.

If the tricyclic relationship with Flexiril is causing you issues, can you try a Baclofen? I’ve used both. For my pain Flexeril is better, but I don’t have to take it every day, and a Baclofen isn’t bad.

https://www.medicinenet.com/baclofen_vs_flexeril_muscle_relaxants_for_pain/article.htm

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...